# SDR 2007UALA04657

- Difficulty date: November 11, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 35,232 hours, 13,550 cycles
- Engine: Iae V2522A5
- System (JASC): 3500 · Oxygen System
- Part: Oxygen Bottle
- Condition: Reads Low
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O2 BOTTLE AT 24C LOW.   REPLACED THE LONG O2 BOTTLE UNDER SEAT 24C WITH A NEW ONE.
